# SDR USAA2011022890912

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 69,416 hours, 31,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 94 - PHX - EES - STRAP HANGING OUT OF BOTTOM OF THE 2R DOOR SLIDE.  MAINTENANCE RE-ROUTED STRAP ON BOTTOM OF SLIDE IAW AIRBUS MAINTENANCE MANUAL 25-62-44.
